# SDR ASAA2014092309189

- Difficulty date: September 23, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 27,315 hours, 8,127 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3404021050
- Part serial: YA0493253
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 30,990 hours, 9,576 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING IDLE LEAK CHECK FOUND FUEL LEAKING FROM FUEL PUMP DRAIN PAD, 32 DROPS IAW MINUTE, ON NR 2 ENGINE.  ACFT GROUNDED.  REPLACED FUEL PUMP PACKAGE.  INSTALLATION, LEAKAGE AND OP'S CHECK GOOD, REF 73-11-01, T/C N8473000 & N8473001.
